Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Report: an examination of a decision procedure
HTML articles powered by AMS MathViewer

by F. C. Oglesby PDF
Bull. Amer. Math. Soc. 67 (1961), 300-304
  • Wilhelm Ackermann, Begründung einer strengen Implikation, J. Symbolic Logic 21 (1956), 113–128 (German). MR 80607, DOI 10.2307/2268750
  • 2. J. Herbrand, Recherches sur la théorie de la démonstration, Trav. Soc. Sci. Lett. Varsovie, Classe III, no. 33, 1930. 3. D. Hilbert and W. Ackermann, Principles of mathematical logic, New York, Chelsea Publishing Company, 1950.
  • K. Jaakko J. Hintikka, Distributive normal forms in the calculus of predicates, Acta Philos. Fenn. 6 (1953), 71. MR 69778
  • Robert Stanley, An extended procedure in quantificational logic, J. Symbolic Logic 18 (1953), 97–104. MR 55955, DOI 10.2307/2268939
  • W. V. Quine, On the logic of quantification, J. Symbolic Logic 10 (1945), 1–12. MR 12596, DOI 10.2307/2267200
Additional Information
  • Journal: Bull. Amer. Math. Soc. 67 (1961), 300-304
  • DOI:
  • MathSciNet review: 0123469